Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Embedding long paths in k-ary n-cubes with faulty nodes and links.

Stewart, I. A. and Xiang, Y. (2008) 'Embedding long paths in k-ary n-cubes with faulty nodes and links.', IEEE transactions on parallel and distributed systems., 19 (8). pp. 1071-1085.

Abstract

Let $k \geq 4$ be even and let $n \geq 2$. Consider a faulty k-ary n-cube $Q_n^k$ in which the number of node faults $f_n$ and the number of link faults $f_e$ are such that $f_n + f_e \leq 2n-2$. We prove that given any two healthy nodes s and e of $Q_n^k$, there is a path from s to e of length at least $k^n - 2f_n - 1$ (resp. $k^n - 2f_n - 2$) if the nodes s and e have different (resp. the same) parities (the parity of a node in $Q_n^k$ is the sum modulo 2 of the elements in the n-tuple over {0, 1, ..., k-1} representing the node). Our result is optimal in the sense that there are pairs of nodes and fault configurations for which these bounds cannot be improved, and it answers questions recently posed by Yang, Tan and Hsu, and by Fu. Furthermore, we extend known results, obtained by Kim and Park, for the case when n = 2.

Item Type:Article
Full text:PDF - Published Version (1306Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1109/TPDS.2007.70787
Record Created:29 Jun 2009 15:50
Last Modified:10 Nov 2011 11:09

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library